# SDR DALA2016050503773

- Difficulty date: May 4, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N964DN
- Make and model: Doug MD-90-30
- Aircraft serial: 60001
- Aircraft time: 41,645 hours, 23,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 902
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CUSP WEB BS 902, BETWEEN X=60 AND X=54.  REPAIRED IAW SRM 53-20-02, FIG 8.
